# SDR R61A201206200316

- Difficulty date: June 20, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000042
- Aircraft time: 20,569 hours, 14,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 20,569 hours, 14,173 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE RIGHT SEAT TRACK EXTENSION.  MAINTENANCE REMOVED AND REPLACED THE RIGHT SEAT TRACK EXTENSION IAW EMB 170/175 SRM 51-43-01, 51-42-01, 51-41-01 & 51-40-02.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
